Breast Implant Removal , Explant
Rash and itching after surgery is probably an allergic reaction to medications. Consult your doctor for treatment and change of some medications to figure what you are allergic to. This has nothing to do with the silicone implant or ?fungus. No medical evidence except financial gain of making patient afraid, and exploiting patients
In my experience with over 2000 explantations and as a doctor who wrote a book on breast implant problems, your rash is either due to chemical toxicity from the implants (allergic) or yeast or allergic reaction to medication which is less common unless the rash is widespread. Women who undergo explantation need total capsulectomy, removal of silicone laden axillary lymph nodes, antifungals, treatment of co infections such as yeast (very common) and detoxification in order to avoid problems with surgery. Rashes due to yeast are very common in women not receiving antifungals and rashes due to chemical toxicity are common if drainage pathways are clogged.
Itching skin rash after Implants removal
Good Afternoon, thank you for your question . First of all, if anything unusual occurs after your surgery you should always talk to your doctor about it, you should see him. This can be an allergic reaction or secondary to some medication. I do not think is related to the silicone implant directly, in your case as the rash is getting worse and spreading, I totally recommend you to go back to your doctor for further evaluation and treatment.